MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER
Model Number 63618
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per direction by fda in a letter dated, july 20, 2018, this emdr is being filed to submit new information obtained based on the complaint investigation results.The initial report for this event was submitted in the quarter 1 2018 asr report.However, supplemental reports regarding the asr are no longer being accepted.It was agreed upon with the fda that the date of awareness would be the date of the letter received, which is july 20, 2018.Received 5 personal intermittent catheters for evaluation.The reported event was unconfirmed as the product meet specifications.The exterior of the sample was visually inspected and did not find any evidence of a failure that would support the reported event.Per the functional evaluation, the volume of water in the water pack was measured with a probe.All the tested samples were found within specification.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that there is not enough lubricant in the water packets and the catheters felt dry.The patient reported that he was therefore unable to fully insert the catheters.Reason for report: investigation results.(b)(4).Initial asr report submitted: quarter 1/2018.Corresponding exemption number: e1997042.

Brand Name
PERSONAL CATHETER¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7750505
Report Number1018233-2018-03320
Device Sequence Number11182213
Product Code KOD
UDI-Device Identifier00801741069314
UDI-Public(01)00801741069314
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K00723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2022
Device Model Number63618
Device Catalogue Number63618
Device Lot NumberJUBP0703A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date08/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR